Aliveplus Pharmacy

 

AliveplusPharmacy

 

 

(07) 849 3805


McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams

 


 

 

 

Aliveplus Newsletter

Don't miss out - sign up here
for exclusive special offers:
Subscribe

Pirophen Tabs

Our International Customers, please visit: AlivePlusPharmacy AlivePlusPharmacy AlivePlusPharmacy AlivePlusPharmacy
Pirophen Tabs
Product Use : Pirophen is a strong antipyretic pain relief medication designed to help you manage pain, high temperatures and fevers.
Classification : OTC Pharmacy Only Medicine
(No Prescription Required)
**PLEASE NOTE**: There is a maximum order quantity limit of 1 units on this product.
Please check BEFORE ORDERING that there are NO IMPORT RESTRICTIONS, on this product, in your country. AlivePlusPharmacy does not offer refunds for this product, in the event it goes missing or is confiscated at customs in your country.
1 packet of Pirophen Tabs 30 tabletsNZD $18.30  
This product is currently out of stock. We apologise for the inconvenience. Please check back at a later date.
Information - Pirophen Tabs

Pirophen is a strong antipyretic pain relief medication designed to help manage pain, high temperatures and fevers. Pirophen relieves headaches, toothache and reduces fever. It provides prompt relief for nerve, muscular and period pain. Pirophen combines aspirin, paracetamol and codeine for fast effective relief.

Use

Adults 1 to 2 tablets initially, repeated every 4 hours if needed.

Children over 12 years of age 1 to 2 tablets initially, repeated every 4 hours if needed.

PIROPHEN is NOT suitable for children under 12 without medical advice.

Ingredients

Aspirin 325mg, paracetamol 325mg, codeine phosphate 10mg.

Important Notes

Take with or after food, with a glass of water. Constipation may occur. Prolonged or excessive use may be harmful. Do not give to children under 12yrs except on medical advice.

 



© 2019   AlivePlusPharmacy   Sitemap and Policies